# SDR ASOA20130307015

- Difficulty date: March 7, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 23,584 hours, 18,763 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Part number: 8151138
- Condition: Disconnected
- Location: A/C Pack Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A PACK 2 FAIL IN FLIGHT WITH A BURNING ODOR.  MX INSPECTED AND FOUND SOME BOOTS OFF DUCTS ON NR 2 PACK.  THE BOOTS WERE REPLACED ALONG WITH THE CLAMPS.  OPS CHECKS WERE GOOD.
